Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

A Functional Equation: Problem 81-1

K. R. Parthasarathy
SIAM Review
Vol. 23, No. 1 (Jan., 1981), p. 100
Stable URL: http://www.jstor.org/stable/2029842
Page Count: 1

You can always find the topics here!

Topics: Mathematical problems
Were these topics helpful?
See somethings inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
100
    100